MAUDE Adverse Event Report: CONMED CORPORATION ULTRACLEAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

CONMED CORPORATION ULTRACLEAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number 139110EXT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was using the bovie with the extender tip when the sheath came off of the extender tip.He then removed the outer sheath of the bovie extender ( ref#: (b)(4)) because it came off from the main shaft of the extender.It was not left in the patient.

Brand Name
ULTRACLEAN
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502
MDR Report Key10419772
Report Number10419772
Device Sequence Number14226533
Product Code GEI
UDI-Device Identifier40653405007341
UDI-Public(01)40653405007341
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/29/2020
Report Date (Section F) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number139110EXT
Device Catalogue Number139110EXT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer08/18/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA06/29/2020